How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63941
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I'm taking Carafate 4 times day . Everyday I get hot flashes, I think there related

Customer Question

I'm taking Carafate 4 times day . Everyday I get hot flashes, I think there related to my gastritis. I was taking Nexium with it but it make sicker than a dog. I get up in the middle of the night with acid and there goes my sleep.a
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
HI
It would be very unlikely for carafate to cause this symptoms.
Hot flashes MUST be evaluated, to rule out rare causes such as pheochromacytoma and carcinoid syndrome, as well as more common causes such as hyperthyrodism.
Zantac is a third type of drug choice, not like nexium.
You must be tested for h pylori, the bacteria that can cause gastritis, and if you have that, it needs the correct antibiotics.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Related Medical Questions